Is 100 gms of losartan potassium too much for an elderly person?
my 81year old mother meds (LASIX 40MG-KLOR-CON10MG TWICE A DAY -COREG CR 10MG-AND SHE WAS ON ATACAND 32MG BUT THE DOCTOR CHANGE IT TO LOSARTAN POTASSIUM 100MG...MY QUESTION WITH KLOR-CON 10MG TWICE A DAY AND LOSARTAN POTASSIUM 100MG IS THIS TO MUCH POTASSIUM ? SHE HAS BEEN IN THE HOSPITAL FOR HIGH POTASSIUM IN THE PASSED THANK YOU
It all depends upon her measured potassium levels. With the losartan her doctor may be able to stop the potassium supplement. It is complicated because Lasix lowers potassium so she really needs blood tests to check the levels.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]